Object

Title: Сходимость многомерных интерполяционных полиномов функций ограниченной гармонической вариации

Publication Details:

Լույս է տեսնում 1966 թվականից՝ տարին 6 անգամ։

Journal or Publication Title:

ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Date of publication:

2015

Volume:

50

Number:

2

ISSN:

00002-3043

Official URL:


Other title:

Convergence of multidimensional interpolation polynomials of functions of bounded harmonic variations / Nurbekyan A. R.

Coverage:

24-37

Abstract:

В статье рассматривается вопрос сходимости частичных сумм многомерных тригонометрических интерполяционных полимеров.

Publisher:

Հայաստանի ԳԱԱ

Date created:

2015-05-10

Format:

pdf

Identifier:

oai:arar.sci.am:113066

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

Dec 13, 2023

In our library since:

Apr 2, 2020

Number of object content hits:

11

All available object's versions:

https://arar.sci.am/publication/124480

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information